# SDR DALA2024012901226

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB (UPPER SURFACE) BTW STA 160-200 AND X=44.5 TO X=55 AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00409: CORROSION LEVEL 2. WEB (UPPER SURFACE) BTW STA 160-200 AND X=44.5 TO X=55 AT PAX CABIN FLOOR STRUCTURE WAS FABRICATED AND REPLACED PER B717 DWG 9936534-5 REV BN AND B717-200 SRM 51-41-02-0G AND 51-41-02-05-0G. (LP #0174758)
